Strong asymptotic stability for n-dimensional thermoelasticity systems

Volume 77 / 1998

Mohammed Aassila Colloquium Mathematicum 77 (1998), 133-139 DOI: 10.4064/cm-77-1-133-139

Abstract

We use a new approach to prove the strong asymptotic stability for n-dimensional thermoelasticity systems. Unlike the earlier works, our method can be applied in the case of feedbacks with no growth assumption at the origin, and when LaSalle's invariance principle cannot be applied due to the lack of compactness.

Authors

  • Mohammed Aassila

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image